Alert archive / Missouri / Tornado Warnings in 2009

Tornado Warning 19, NWS Springfield, MO

April 9, 2009Christian County, Greene County, Webster County, Missouri

NWS Springfield, MO issued this tornado warning at Apr 9, 2009, 8:24 PM CDT for Christian County, Greene County, Webster County, Missouri. It was in force for 51 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 9, 2009, 8:24 PM CDT (01:24 UTC)
Expired
Apr 9, 2009, 9:15 PM CDT
In force
51 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon

Counties Christian County, MO, Greene County, MO, Webster County, MO

The radar

The Springfield radar (KSGF), 34 km from the middle of the area, began a volume at 01:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 9, 8:29 PM CDTTORNADONixa, MO
Apr 9, 8:36 PM CDTTORNADOTurners, MO
Apr 9, 8:50 PM CDTHAIL 0.75Fordland, MOESTIMATED WIND GUSTS TO 40 MPH.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this tornado warning; the first came 5 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 9, 7:21 PM CDTTornado WatchSPC5 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 1.4 hours before the alert went out and 65 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2009-04-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 124 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2009-04-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 440 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
124 J/kg
Mixed-layer CIN
-201 J/kg
Mixed-layer LCL
561 m above ground
0-6 km bulk shear
59 kt
0-1 km storm-relative helicity
440 m²/s²
0-3 km storm-relative helicity
474 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS53 KSGF 100124
TORSGF
MOC043-077-225-100215-
/O.NEW.KSGF.TO.W.0019.090410T0124Z-090410T0215Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
824 PM CDT THU APR 9 2009

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHEASTERN CHRISTIAN COUNTY IN SOUTHWEST MISSOURI...
  SOUTHEASTERN GREENE COUNTY IN SOUTHWEST MISSOURI...
  SOUTHWESTERN WEBSTER COUNTY IN SOUTHWEST MISSOURI...

* UNTIL 915 PM CDT.

* AT 823 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  TORNADO NEAR NIXA...MOVING NORTHEAST AT 30 MPH.

* THE TORNADO WILL BE NEAR...
  OZARK BY 830 PM CDT.
  7 MILES NORTHWEST OF SPARTA BY 840 PM CDT.
  ROGERSVILLE BY 855 PM CDT.
  FORDLAND BY 905 PM CDT.

THE TOWNS OF FREMONT HILLS...LINDEN AND TURNERS ARE ALSO IN THE PATH
OF THIS TORNADIC STORM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

AT 820 PM 70 MPH WINDS WERE REPORTED IN NIXA WITH THIS STORM AS WELL.

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN SPRINGFIELD.

&&

LAT...LON 3692 9331 3702 9335 3729 9306 3708 9284
      3707 9290 3702 9291
TIME...MOT...LOC 0124Z 231DEG 27KT 3700 9328

$$

CLAYCOMB
3 follow-up statements
000 
WWUS53 KSGF 100133
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
833 PM CDT THU APR 9 2009

MOC043-077-225-100215-
/O.CON.KSGF.TO.W.0019.000000T0000Z-090410T0215Z/
GREENE MO-WEBSTER MO-CHRISTIAN MO-
833 PM CDT THU APR 9 2009

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 915 PM CDT FOR NORTH
CENTRAL CHRISTIAN...SOUTHEASTERN GREENE AND SOUTHWESTERN WEBSTER
COUNTIES...

AT 831 PM CDT...LOCAL LAW ENFORCEMENT CONTINUED TO TRACK A TORNADO
NEAR TURNERS...OR 7 MILES EAST OF SPRINGFIELD...MOVING NORTHEAST AT
55 MPH.

THIS TORNADO WILL REMAIN OVER MAINLY RURAL AREAS OF NORTH CENTRAL
CHRISTIAN...SOUTHEASTERN GREENE AND SOUTHWESTERN WEBSTER COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FRIDAY MORNING FOR
SOUTHWESTERN MISSOURI.

&&

LAT...LON 3711 9293 3704 9320 3710 9326 3729 9306
      3713 9289
TIME...MOT...LOC 0133Z 221DEG 49KT 3718 9314

$$

ANGLE
000 
WWUS53 KSGF 100144
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
844 PM CDT THU APR 9 2009

MOC077-100154-
/O.CAN.KSGF.TO.W.0019.000000T0000Z-090410T0215Z/
GREENE MO-
844 PM CDT THU APR 9 2009

...THE TORNADO WARNING FOR SOUTHEASTERN GREENE COUNTY IS CANCELLED...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT THURSDAY EVENING
FOR SOUTHWESTERN MISSOURI. A TORNADO WATCH ALSO REMAINS IN EFFECT
UNTIL 200 AM CDT FRIDAY MORNING FOR SOUTHWESTERN MISSOURI.

&&

LAT...LON 3720 9296 3713 9289 3711 9293 3709 9302
      3709 9303
TIME...MOT...LOC 0144Z 252DEG 30KT 3710 9299

$$

MOC225-100215-
/O.CON.KSGF.TO.W.0019.000000T0000Z-090410T0215Z/
WEBSTER MO-
844 PM CDT THU APR 9 2009

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 915 PM CDT FOR SOUTH
CENTRAL WEBSTER COUNTY...

AT 842 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO 6 MILES SOUTHWEST OF FORDLAND...OR 12 MILES
NORTHEAST OF OZARK...MOVING EAST AT 35 MPH.

THIS TORNADO WILL BE NEAR...
  FORDLAND BY 850 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FRIDAY MORNING FOR
SOUTHWESTERN MISSOURI.

&&

LAT...LON 3720 9296 3713 9289 3711 9293 3709 9302
      3709 9303
TIME...MOT...LOC 0144Z 252DEG 30KT 3710 9299

$$

ANGLE
000 
WWUS53 KSGF 100152
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
852 PM CDT THU APR 9 2009

MOC225-100203-
/O.CAN.KSGF.TO.W.0019.000000T0000Z-090410T0215Z/
WEBSTER MO-
852 PM CDT THU APR 9 2009

...THE TORNADO WARNING FOR SOUTH CENTRAL WEBSTER COUNTY IS
CANCELLED...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE STORM THAT
PROMPTED THE WARNING HAD WEAKENED...THUS THE WARNING HAS BEEN
CANCELLED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FRIDAY MORNING FOR
SOUTHWESTERN MISSOURI.

LAT...LON 3720 9296 3713 9289 3711 9293 3709 9302
      3709 9303
TIME...MOT...LOC 0153Z 252DEG 30KT 3712 9290

$$

ANGLE

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this tornado warning went out at Apr 9, 8:12 PM CDT, 12 minutes earlier.

Area forecast discussion, Apr 9, 8:12 PM CDT, 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
812 PM CDT THU APR 9 2009

.UPDATE...

WARM FRONT EXTENDS FROM JUST NORTH OF PARSONS KS TO JUST SOUTH OF
JOPLIN TO THE NEAR FLIPPIN AR. SOME STORMS HAVE STARTED TO DEVELOP
ALONG AND NORTH OF THE WARM FRONT IN RESPONSE TO COOLING MIDLEVELS
WITH THE APPROACH OF THE UPPER LOW. STORMS OVER SOUTHEAST
KANSAS...AT LEAST IN BOURBON COUNTY/FT SCOTT AREA SHOULD BE
SOMEWHAT ELEVATED NORTH OF THE WARM FRONT.

FARTHER SOUTH OVER FAR NORTHEAST OK/KS/MO BORDER REGION...STORMS ARE
MORE SFC BASED IN THE WARM SECTOR WITH MLCAPES OFF THE RUC
1000-1200 J/KG ALONG THE DRYLINE. AREA OF MAIN CONCERN WILL
CONTINUE TO BE THE NARROW CORRIDOR ALONG AND SOUTH OF THE WARM
FRONT WHERE THE DRY LINE IS INTERSECTING AND CATCHING UP TO IT.
EVEN IN THE WARM SECTOR AHEAD OF THE DRY LINE OVER A LARGE SECTION
OF OK/AR...THE SFC FLOW WILL BE BACKED...AND RUC 0-1KM HELICITY IS
400-500 M2/S2 IN THAT AREA...EVEN UP INTO SW MO. THAT AREA WILL
NEED TO BE WATCHED FOR STORM ROTATION...ESPECIALLY WHERE STORMS
BEGIN TO CROSS THE WARM FRONTAL BOUNDARY OVER SOUTHWEST PORTIONS
OF THE CWFA.

EVOLUTION OF THIS SYSTEM IS EXPECTED IS EXPECTED TO BE MORE LINEAR
AS IT HEAD DEEPER INTO THE OZARKS. DSA

&&

.DISCUSSION...

CURRENTLY...SURFACE LOW SITUATED OVER NORTH CENTRAL
OKLAHOMA...NEAR ENID. WARM FRONT STILL TO OUR SOUTH...LYING ACROSS
NORTHERN ARKANSAS NEAR THE STATE LINE. BEHIND THIS
FRONT...DEW POINTS IN THE MID AND UPPER 50S RESIDE. WHILE NORTH OF
THE FRONT OVER THE OZARKS...DEW POINTS REMAIN IN THE REMAIN IN THE
LOW TO MID 40S. COLD FRONT EXTENDS FROM LOW FROM PNC...TO JUST
WEST OF OKC...BACK INTO CENTRAL TEXAS. BETWEEN THE TWO FRONT...A
GULF SURGE IN DEW POINTS FROM MID 60S IN NORTHERN TEXAS...TO LOW
60S IN EASTERN OKLAHOMA...TO LOW 50S IN SOUTHEAST KANSAS EXISTS.
PROFILER WINDS AT 850 AND 925MBS HAVE REALLY BEGUN TO INCREASE
OVER EASTERN OKLAHOMA AND HAVE SHIFTED TO THE SOUTHWEST AT
30-40KTS. SHOULD START TO SEE THESE HIGHER DEW POINTS ADVECT INTO
SOUTHWEST MISSOURI BY LATE AFTERNOON AS THE WARM FRONT FINALLY
MAKES ITS WAY INTO SOUTHERN MISSOURI. LASTLY...BACK EDGE OF UPPER
CLOUDINESS JUST NOW MAKING ITS WAY ACROSS THE WESTERN MISSOURI
STATE LINE. BEHIND THESE CLOUDS...TEMPERATURES HAVE WARMED INTO
THE LOW 70S ACROSS SOUTHEAST KANSAS...TO THE UPPER 70S ACROSS
SOUTHEAST OKLAHOMA. WE SHOULD SEE TEMPERATURES INCREASING ACROSS
WESTERN MISSOURI THIS AFTERNOON AS THE CLEARING LINE MOVES
EAST. ALL THESE FACTORS CONTINUE TO POINT TOWARDS SEVERE WEATHER
LATE THIS AFTERNOON AND EVENING.

LOOKS LIKE MOST FAVORABLE SPOT FOR SEVERE WEATHER LATE THIS
AFTERNOON AND EARLY EVENING CONTINUES TO BE EXTREME SOUTHEAST
KANSAS AND SOUTHERN MISSOURI...JUST AHEAD OF THE SURFACE LOW THAT
CONTINUES TO TRACK ACROSS SOUTHERN MISSOURI. WRF CAPES ALONG THE
MISSOURI/ARKANSAS LINE FORECAST NEAR 800 TO 900 J/KG. BY LATE THIS
EVENING...SURFACE LOW FORECAST TO BE CENTERED NEAR
CASSVILLE...WITH WARM FRONT EXTENDING NORTHEAST TO VICHY. LOOKS
LIKE PREDOMINANT RAINFALL WILL BE ALONG THE WARM FRONT...WITH WRAP
AROUND MOISTURE IN NORTHERLY FLOW ACROSS OUR WESTERN COUNTIES.
SEVERE THREAT WOULD BE OUT AHEAD OF THIS LOW FOR OUR SOUTHWEST
COUNTIES AT THAT TIME.

BY FRIDAY MORNING...SURFACE LOW FORECAST NEAR THE BOOT HEEL AREA
AND SEVERE THREAT WOULD BE OVER FOR OUR CWA. MAY STILL SEE SOME
LIGHT RAIN IN THE WRAP AROUND MOISTURE FRIDAY MORNING. ALL RAIN
LOOKS TO COME TO AN END BY FRIDAY AFTERNOON AS SURFACE HIGH MOVES
SOUTH INTO IOWA.

NEXT CHANCE FOR RAIN LOOKS TO BE SUNDAY EVENING INTO MONDAY AS
ANOTHER STRONG SURFACE LOW MOVES INTO CENTRAL OKLAHOMA...THEN INTO
CENTRAL ARKANSAS EARLY MONDAY MORNING. GOOD GULF MOISTURE RETURN WITH
THIS SYSTEM AND MODELS FORECASTING A FAIRLY DECENT SOAKING RAIN
EVENT WITH THIS SYSTEM. RAINFALL AMOUNTS UP TO AN INCH AND A HALF
COULD FALL ACROSS THE CWA WITH THIS SYSTEM AS IT TRACKS
ACROSS THE AREA. BUT SEVERE WEATHER SHOULD REMAIN EAST AND SOUTH
OF THE SURFACE LOW IN SOUTHERN ARKANSAS...INTO THE GULF STATES.

ACTIVE PATTERN CONTINUES THROUGH NEXT WEEK WITH ANOTHER FRONT
MOVES INTO THE AREA WEDNESDAY AFTERNOON/EVENING.

&&

.AVIATION...

THUNDERSTORMS WILL MOVE EAST OF THE SPRINGFIELD TERMINAL BY 03Z.
SHOWERS WILL THEN REDEVELOP OVERNIGHT AS LOW PRESSURE TRACKS INTO
SOUTHERN MISSOURI. MVFR CIELINGS WILL PREVAIL WITH LOCALIZED IFR
CONDITIONS IN RAIN. IFR CIELINGS WILL BECOME MORE WIDESPREAD
OVERNIGHT AS THE SURFACE LOW MOVES EAST AND WINDS SHIFT TO THE NORTHWEST.
IFR TO MVFR CONDITIONS WILL PERSIST THROUGH FRIDAY MORNING.

FOSTER

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&
Hazardous weather outlook, Apr 9, 7:46 PM CDT, 38 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
746 PM CDT THU APR 9 2009

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-110100-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
746 PM CDT THU APR 9 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TONIGHT.

  WEATHER HAZARDS EXPECTED:

  THUNDERSTORMS WITH SCATTERED SEVERE STORMS CAPABLE OF
  PRODUCING:

  HAIL TO THE SIZE OF GOLF BALLS.
  WIND GUSTS TO 60 MPH.
  ISOLATED TORNADOES.
  AND HEAVY RAINFALL.

  AREAS AFFECTED AND TIMING:

  THE STRONGEST STORMS WILL BE CONCENTRATED ACROSS FAR SOUTHERN
  MISSOURI MAINLY ALONG AND SOUTH OF HIGHWAY 60 THROUGH
  MIDNIGHT...BUT STORMS WILL BE POSSIBLE ACROSS THE ENTIRE OUTLOOK
  AREA.

  DISCUSSION:

  THUNDERSTORMS WILL SPREAD NORTHEAST ACROSS THE OUTLOOK AREA THIS
  EVENING AS SURFACE LOW PRESSURE TRACKS FROM NORTH CENTRAL
  OKLAHOMA EAST ACROSS FAR SOUTHERN MISSOURI.

  THE GREATEST INSTABILITY AND HIGHEST RISK OF SEVERE WEATHER
  WILL BE ACROSS FAR SOUTHERN MISSOURI MAINLY ALONG AND SOUTH OF
  HIGHWAY 60. LARGE HAIL AND DAMAGING STRAIGHT LINE WINDS WILL BE
  POSSIBLE IN THIS AREA. GIVEN THE STRONG WIND SHEAR...ISOLATED
  TORNADOES CANNOT BE RULED OUT. TO THE NORTH...HAIL WILL BE THE
  PRIMARY HAZARD WITH THE STRONGEST STORMS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

  THUNDERSTORMS WILL BE DIMINISHING FRIDAY MORNING AS THE STORM
  SYSTEM AFFECTING THE REGION EXITS TO THE NORTHEAST. AT THIS
  TIME...STORMS ARE NOT EXPECTED TO BE SEVERE FRIDAY MORNING.

  ANOTHER STORM SYSTEM WILL MOVE ACROSS THE REGION ON SUNDAY AND
  MONDAY. AT THIS TIME...SEVERE WEATHER IS NOT EXPECTED.

.SPOTTER INFORMATION STATEMENT...

 SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING ACROSS SOUTHERN
 MISSOURI ALONG AND SOUTH OF A LINE FROM SPRINGFIELD TO EMINENCE.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

FOSTER

In the hours before

Local storm report, Apr 9, 7:56 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
756 PM CDT THU APR 09 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0735 PM     TSTM WND GST     MONETT                  36.92N 93.93W
04/09/2009  M64.00 MPH       BARRY              MO   AWOS

&&

DSA
Local storm report, Apr 9, 8:02 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
802 PM CDT THU APR 09 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0758 PM     TSTM WND GST     GREENFIELD              37.42N 93.84W
04/09/2009  E50 MPH          DADE               MO   AMATEUR RADIO

&&

KARDELL
Local storm report, Apr 9, 8:12 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
812 PM CDT THU APR 09 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0810 PM     TSTM WND GST     ASH GROVE               37.32N 93.58W
04/09/2009  E50 MPH          GREENE             MO   TRAINED SPOTTER

&&

DSA
Local storm report, Apr 9, 8:16 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
816 PM CDT THU APR 09 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0813 PM     TSTM WND GST     REPUBLIC                37.12N 93.48W
04/09/2009  E60.00 MPH       GREENE             MO   TRAINED SPOTTER

            ADDITIONAL REPORT JUST SOUTH OF REPUBLIC...50 MPH.

&&

DSA
Local storm report, Apr 9, 8:19 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
819 PM CDT THU APR 09 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0815 PM     TSTM WND GST     WALNUT GROVE            37.41N 93.55W
04/09/2009  E70.00 MPH       GREENE             MO   EMERGENCY MNGR

&&

KARDELL
Local storm report, Apr 9, 8:24 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
824 PM CDT THU APR 09 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0822 PM     TSTM WND GST     NIXA                    37.04N 93.29W
04/09/2009  E70.00 MPH       CHRISTIAN          MO   AMATEUR RADIO

&&

KARDELL

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 9, 7:11 PM CDTSevere Thunderstorm WarningSGFBarry, Jasper, Lawrence, McDonald, Newton64 min
Apr 9, 7:24 PM CDTSevere Thunderstorm WarningSGFBarry45 min
Apr 9, 7:44 PM CDTSevere Thunderstorm WarningSGFCedar, Dade, Greene, Lawrence, Polk61 min
Apr 9, 7:53 PM CDTSevere Thunderstorm WarningSGFBarry, Christian, Greene, Lawrence, Stone, Webster52 min
Apr 9, 8:01 PM CDTTornado WarningSGFDade, Greene, Lawrence21 min
Apr 9, 8:07 PM CDTSevere Thunderstorm WarningSGFStone, Taney53 min
Apr 9, 8:19 PM CDTTornado WarningSGFDallas, Greene, Polk26 min
Apr 9, 8:35 PM CDTSevere Thunderstorm WarningSGFDouglas, Ozark, Taney55 min
Apr 9, 8:37 PM CDTTornado WarningSGFDallas, Greene, Webster38 min
Apr 9, 8:42 PM CDTSevere Thunderstorm WarningSGFChristian, Dallas, Douglas, Greene, Laclede, Webster and 1 more63 min
Apr 9, 8:46 PM CDTTornado WarningSGFWebster, Wright27 min
Apr 9, 8:54 PM CDTTornado WarningSGFDouglas, Ozark51 min
Apr 9, 9:02 PM CDTTornado WarningSGFOzark43 min
Apr 9, 9:05 PM CDTTornado WarningSGFWright40 min
Apr 9, 9:07 PM CDTTornado WarningSGFLaclede, Webster25 min
Apr 9, 9:19 PM CDTSevere Thunderstorm WarningSGFCamden, Douglas, Howell, Laclede, Ozark, Phelps and 3 more56 min
Apr 9, 9:35 PM CDTTornado WarningSGFLaclede, Pulaski40 min
Apr 9, 9:35 PM CDTTornado WarningSGFDouglas, Howell45 min
Apr 9, 9:41 PM CDTTornado WarningSGFHowell, Ozark49 min
Apr 9, 9:48 PM CDTSevere Thunderstorm WarningSGFCamden, Maries, Miller, Pulaski41 min
Apr 9, 10:03 PM CDTSevere Thunderstorm WarningSGFDent, Maries, Oregon, Phelps, Shannon72 min
Apr 10, 3:27 AM CDTFrost AdvisorySGFBarry, Barton, Benton, Camden, Cedar, Christian and 22 more29 hr

Nearby

Tornado Warnings in Missouri, 2009Every tornado warning in 2009Tornadoes in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.